# SDR USAA2010012990223

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654581246
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK AT FORWARD ENTRANCE DOOR SURROUND STIFFENER AT BS 328, RBL 33.  REPLACED FORWARD ENTRANCE DOOR SURROUND STIFFENER AT BS 328, RBL 33 IAW B737 SRM 51-10-02.
